×

zbMATH — the first resource for mathematics

Contre-exemples pour divers problèmes ou le contrôle intervient dans les coefficients. (French) Zbl 0349.49005

MSC:
49J20 Existence theories for optimal control problems involving partial differential equations
93C20 Control/observation systems governed by partial differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Castaing C.:Sur les multi-applications mesurables, Thèse, Caen (1967). · Zbl 0153.08501
[2] De Giorgi, E.; Spagnolo, S., Sulla convergenza degli integrali dell’energia per operatori ellittici del secondo ordine, Boll. U.M.I., 8, 4, 391-411 (1973) · Zbl 0274.35002
[3] Ekeland, I., Relaxation de problèmes de contrôle optimal pour des systèmes gouvernés par des équations aux dérivées partielles, Journal of Functional Analysis, 9, 1-62 (1972) · Zbl 0227.49001
[4] Lions J. L.:Contrôle optimal de systèmes gouvernés par des équations aux dérivées partielles, Dunod (1968). · Zbl 0179.41801
[5] Luré, K. A., Optimum control of conductivity of a fluid moving in a channel in a magnetic field, P.M.M., 28, 258-267 (1964)
[6] Marino, A.; Spagnolo, S., Un tipo di approssimazione dell’operatore \(\sum\limits_{ij} {D_i \left( {a_{ij} (x)D_j } \right)}\) con operatori \(\sum\limits_j{D_j \left( {\beta (x)D_j } \right)}\), Ann. Scuola Norm. Sup. Pisa, 23, 657-673 (1969) · Zbl 0187.35305
[7] Mignot, F., Contrôle de fonctions propres, C. R. Acad. Sci. Paris, 280, 333-335 (1975) · Zbl 0318.49035
[8] Murat, F., Un contre-exemple pour le problème du contrôle dans les coefficients, C. R. Acad. Sci. Paris, 273, 708-711 (1971) · Zbl 0235.49011
[9] Murat, F., Théorèmes de non existence pour des problèmes de contrôle dans les coefficients, C. R. Acad. Sci. Paris, 274, 395-398 (1972) · Zbl 0235.49012
[10] Murat F. - Tartar L.:Sur la relaxation du problème du contrôle dans les coefficients, à paraître.
[11] Spagnolo, S., Sul limite delle soluzioni di problemi di Cauchy reltivi all’equazione del calore, Ann. Scuola Norm. Sup. Pisa, 21, 657-699 (1967) · Zbl 0153.42103
[12] Spagnolo, S., Sulla convergenza di soluzioni di equazioni paraboliche ed ellittiche, Ann. Scuola Norm. Sup. Pisa, 22, 571-597 (1968) · Zbl 0174.42101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.